# SDR AALA960578

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD PART OF MAIN CABIN FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP IN FORWARD PART OF MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
